Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contact Us Login 
An Official Publication of the Indian Association of Oral and Maxillofacial Pathologists

    Article Cited by others


Epidermoid cyst of submandibular region

Janarthanam Jananee, Mahadevan Sathishkumar

Year : 2012| Volume: 16| Issue : 3 | Page no: 435-437

   This article has been cited by
1 Quiste epidermoide submandibular: Reporte de un caso | [Submandibular epidermoid cyst: A case report]
Evaristo-Méndez, G., Fuentes-Flores, F., Hernández-Romero, K.P., De La Cruz Ramírez-Jaimes, J.
Cirugia y Cirujanos. 2013; 81(6): 517-521
[Pubmed]  [Google Scholar]


Read this article
© Journal of Oral and Maxillofacial Pathology | Published by Wolters Kluwer - Medknow
Online since 15th Aug, 2007